# SDR C2XA95IA101

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING STRINGER NR 10 WAS FOUND TO BE CRACKED, BETWEEN RIBS 8 AND 9.  MAINTENANCE PERFORMED A REPAIR TO THE AFFECTED STRINGER BY REMOVING THE CRACKED SECTION OF THE STRINGER AND INSERTING A STRINGER SPLICE.  ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DER FAX EST 269/95, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
